Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acowles

Did Retin-A Mess Me Up?

Recommended Posts

I had like no acne when I started using retin-a. But I was an insecure and I did the dumbest thing and started using it. I used it for about a year until a couple months ago.

I stopped using it because I felt my skin was the same (just added redness) and...

my face is covered in acne. EVERYWHERE.

do you think the retin-a messed up my skin..forever?

i regret ever using it! i should have listened to my mom and realized i had beautiful skin. i should have ignored the literally 2 spots i had on my face..:(

Share this post


Link to post
Share on other sites

ur in the purging stage, its supposed to get worse then better, hang in there, but if you had like no acne, you shouldnt be using such harsh products.

Share this post


Link to post
Share on other sites

My acne never got better on retin-a. I think if your skin gets a lot worse on it, especially if its been over 2 months, it may never work for you. JMO based on my experience. A purging is usually not big cysts, but acne that comes, isn't too inflammatory, and leaves fairly quickly.

Share this post


Link to post
Share on other sites

ur in the purging stage, its supposed to get worse then better, hang in there, but if you had like no acne, you shouldnt be using such harsh products.

1.) how could i have been in the purging stage after a YEAR of using it? 2.) i know, i know...i shouldn't have started using it

My acne never got better on retin-a. I think if your skin gets a lot worse on it, especially if its been over 2 months, it may never work for you. JMO based on my experience. A purging is usually not big cysts, but acne that comes, isn't too inflammatory, and leaves fairly quickly.

i used it for a year and didn't have any problems. i decided to stop using it and...yeah. horrible ending result! :(

Share this post


Link to post
Share on other sites

its not going to stay like that forever but you should have never used it in the first place thats a strong medication, its not suppose to be used on non infected skin. You might have to get on antibiotics to take down the inflammation.

Share this post


Link to post
Share on other sites

its not going to stay like that forever but you should have never used it in the first place thats a strong medication, its not suppose to be used on non infected skin. You might have to get on antibiotics to take down the inflammation.

i hope it won't come to that. :( im gonna wait until the end of school (which is in about a month) and see if it's any better with my new routine. if not, ill see a dermatologist during summer break. :/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×